# SDR SWIA202160641

- Difficulty date: April 13, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Bs 349 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R HAS CORROSION JUST FWD OF FS 349.0    (C-CHECK RO 8/31/21)   REMOVED AND REPLACED STRINGER 21R IAW CRJ700 SRM 51-42-06-001-001-A01 AND MHI REO 670-53-21-2067 REV. --, DATED 6/30/21.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
